Get your Health question answered in 3 easy steps

194 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes delayed periods with negative UPT?

Answered by
Owl Image
Dr. Som Biswas

OBGYN

Practicing since :2007

Answered : 965 Questions

Question
Hi,

I have been taking centchroman for past 2 months twice a week for contraception and my periods were regular,last month i shifted to once a week dosage and i haven't received my period in last 50 days..i did pregnancy test twice in a gap of 2 weeks and it came out to be negative and haven't had an intercourse in a month.I have stopped taking centchroman completely now and plan to start it with twice a week dosage again once i get my periods.can you suggest some medicine so that i get my period asap because i feel bloated and its disturbing me..ALso should i stick to twice a week dosage of centchroman forever?
Wed, 6 Aug 2014 in Women's Health
 
 
Answered by Dr. Som Biswas 51 minutes later
Brief Answer:
Yes

Detailed Answer:
Hi

you can take tablet deviry 10 mg twice daily for five days.

after you stop it you will get periods in 5-6 days.

and yes you need to stick to your twice a week dose as the new schedule is not working.
Above answer was peer-reviewed by
 
Follow-up: What causes delayed periods with negative UPT? 12 days later
Its been 7 days since my last dosage of Deviry but still no periods.I took at home pregnancy test again and came out to be negative..I do feel slight cramping at times as i do during periods since last 20 days but have not got them yet.

Kindly suggest what can be done..
 
 
Answered by Dr. Som Biswas 8 hours later
Brief Answer:
Dear XXXXXXX

Detailed Answer:
Dear XXXXXXX

Sorry for the delay.

Are you taking the centchroman also or have you stopped it. When have you stopped it?

Get a blood pregnancy test. Its more accurate than the urine test.

Also get a sonography of pelvis and let me know the report as it can tell the cause of your symptoms.

Regards,

Dr. Som MD
Above answer was peer-reviewed by
 
Follow-up: What causes delayed periods with negative UPT? 4 hours later
I have stopped taking centchroman 3 weeks back.My last period was on 15th may and my last intercourse on 29th may.

So i'll get the blood test and sonography of pelvis done?
 
 
Answered by Dr. Som Biswas 4 minutes later
Brief Answer:
Dear XXXXXXX

Detailed Answer:
Dear XXXXXXX

Yes you should get the tests done as they will confirm whether you are pregnant or not.

Also you should get it as it will tell cause of your symptoms.

Regards,

Dr. Som

Above answer was peer-reviewed by
 
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Lab Tests ,  

Recent questions on Blood test

doctor1 MD

Hi doctor, I am paromita. I have hypothyroidism problem and taking eltroxin 100 mg. I am suffering hair falls problem from last two years. 8 months back I checked my iron, it was good but serrum ferritin level was 17 . so I was taking fefolz and after 4 month ferritin lebel increased to 36. Then I stopped my medicine and now again my serrum ferritin lebel is 23. my hair falls has increased. So what should I do now ? How long I should take iron tablet?

doctor1 MD

Goodday doc. i m 30yrs old male wt 97kg, ht 179cm. past few days was going through sleepleess nights, on 16th june had slight soar throat,on 17 had to go for an hectic official work by the end of the day i was feeling very weak and decided to go to the doc, who diagnosed as normal fever due to junk food. picked an injection and gave me antibiotic (Duet 625) 3 times a day. which i m still consuming. but on saturday night the fever repeated,which was alarming hence i decided to get my blood checked for any viral, Unfortunately no doctor r available hence did few test in which SGPT count is 102IU/L, direct Bilirubin is 0.40mg/dl on higher side & in CBC & ESR test Erythrocyte count is 4.40& Haematocrit(Hct,PCV) 39.7 on lower side. I m continously monitoring my temperature which has not gone below 100 F , right now is 102 F, no headache slight cough ......past few hrs consuming Crocin along with antibiotic pls guide me

doctor1 MD

I am prediabetic and my blood pressure has been less than 120/80 in the last year. I tested for microalbumin 2.5 months ago and it was 33. I also am taking immipramine 25 mg for a long time. Could there be a mistake in my test and what is the reason for microalbumin to be 33

doctor1 MD

I am 37 years old. High Bp patient for the past two years.I take Nebicard 5mg,daxid 50 mg in morning and taking cresar 40 mg and somproz 40mg in the night. My triglycerides is 366 when glucose test done for sugar in appollo hospital. sugar range is before 110, after 210 mg.doctor give capsule maxepa for lowering tgl. after taking 1 month, i feel that tired and standing is difficult. doctor recommend lowtgl tablet instead of maxepa capsules. But after that all times hugry and no energy and strength totally. What is the reason?

doctor1 MD

I am having sinus pressure and I recently had pneumonia . I do use salt water rinse. Today I kept falling asleep. I got up and ate dinner but tonight I am again fighting to stay awake. I saw my Doctor yesterday, she did a blood test . Thank you, XXXX

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching .what the reason The doctor has started working on your question. Once the doctor submits the answer,...

doctor1 MD

I have pain in my upper right hand side of my chest, feel sick after eating, and get really hungry, and thirsty. Could this indicate esophageal cancer or gallbladder problems?